Martin may have grown up in Old Strathcona in spitting distance of the Fringe, but he certainly wasn't one of those kids who worshipped at the Sondheim shrine. "I had never sung before high school, and even then not really," he says, bemused. "I grew up b boying, break dancing.
Chemotherapy drugs used for certain cancers frequently cause burning and tingling in the feet. Common offenders include platinum based medications, thalidomide (Thalomid, Talidex) and vincristine (Vincasar).When to Seek Medical AttentionIn most cases, peripheral neuropathy symptoms begin gradually. If you abruptly develop burning and tingling in the feet, contact your health care provider without delay.
Hello and sorry I didn't reply last night. I figured it wouldn't be until today. Right now, the tv does sometimes flash predominantly red and then goes to a green tint from then on. With suites ranging from a standard 650 square foot Luxury Suite to the luxurious 10,000 square foot Chairman